# SDR SWAA062047

- Difficulty date: June 13, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 62,629 hours, 49,207 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND STRINGER CLIP CRACKED AT BS 727D, STR 19R.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
